# SDR ASAA1149105

- Difficulty date: February 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 654961324
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 3 LT CAP STRIP IS CORRODED.  REMOVED CORROSION OUT OF LIMITS IAW B737 400 SRM 53 30 53.  FABRICATED AND INSTALLED NEW PART IAW B737 400 SRM 51 30 01 51 40 05 51 20 01 AND BOEING SOPM 20 41 02.
